# SDR SWAA2017080115448

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 41,573 hours, 19,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING DOOR EMERGENCY SIGN OVERHEAD SIDEWALL LIGHT INOP AT ROW 11.  R&R SIGN ASSEMBLY PER SIP.
